# SDR 06FDEA03793

- Difficulty date: October 26, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misinstalled
- Location: Bs 1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE ON REINFORCEMENT CHORD BS 1176 RBL 23 WL 208.  REMOVED AND REPLACED BS 1176 REINFORCEMENT CHORD FROM LBL 65 TO RBL 65, WL 208 PER SRM 51-30-2, 53-10-1.
